# SDR SWAA2022041206257

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 56,969 hours, 28,498 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE FIXED SHELF PANEL O/B OF THE #3 CANOE VERTICAL SEAL RETAINER IS CRACKED / REMOVED AND REPLACED THE LEFT WING TE FIXED SHELF PANEL O/B OF THE #3 CANOE VERTICAL SEAL RETAINER PER SRM 51-10-02; AND SRM 51-40-02.
